MAUDE Adverse Event Report: RESPIRONICS, INC. COUGHASSIST T70; PERCUSSOR, POWERED-ELECTRIC

RESPIRONICS, INC. COUGHASSIST T70; PERCUSSOR, POWERED-ELECTRIC
Model Number 1098160
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging dizziness and headache on a coughassist t70 device.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.No device has been returned.No further evaluation is possible at this time.Three attempts to have the device returned for evaluation and investigation were unsuccessful.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
COUGHASSIST T70
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23023416
Report Number2518422-2025-049178
Device Sequence Number13065704
Product Code NHJ
UDI-Device Identifier00606959005549
UDI-Public(01)00606959005549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1098160
Device Catalogue Number1098160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown